# SDR USAA2010021090336

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 82,599 hours, 24,765 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - LEFT WING STRINGER CRACKED AT WS 395, U25.  REPAIRED LEFT WING STRINGER AT WS 395, U25 IAW EA 134192.
